# SDR ABXA080037

- Difficulty date: December 28, 2007
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 48,855 hours, 38,035 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T2603Y3
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR BEAM HAD EXFOLIATED CORROSION AT SEVERAL NUT-PLATE AREAS.  REMOVED AND REPLACED BEAM ON FORWARD LOWER CARGO DOOR IAW B767 SRM.
